MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7500B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Valve drips when access tip is connected.If none is connected, the valve is tight.The access tip might be the problem here.Where did leakage occurred? > valve drips when access tip is connected.If none is connected, the valve is tight.The access tip might be the problem here.Is this at the access tip and the catheters valve? if it at the access tip did the access tip fully clicked in to the valve? > access tip.Yes fully clicked.Was there damage noted on the access tip or patient's valve.> unknown.Where is the catheter located? > chest.Is there a sample available showing the reported issue? > i have to check this.What was the impact to the patient? > no impact.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: (b)(4).Patient problem code: (b)(4).
 
Event or Problem Description
Valve drips when access tip is connected.If none is connected, the valve is tight.The access tip might be the problem here.Where did leakage occurred? valve drips when access tip is connected.If none is connected, the valve is tight.The access tip might be the problem here.Is this at the access tip and the catheters valve? if it at the access tip did the access tip fully clicked in to the valve? access tip.Yes fully clicked.Was there damage noted on the access tip or patient's valve.Unknown.Where is the catheter located? chest.Is there a sample available showing the reported issue? i have to check this.What was the impact to the patient? no impact.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001394353 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacturer here.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13443241
Report Number9680904-2022-00009
Device Sequence Number2160995
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Model Number50-7500B
Device Catalogue Number50-7500B
Device Lot Number0001394353
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown